# SDR ASOA201101229

- Difficulty date: June 23, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 20,565 hours, 18,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX 1" IN LEGNTH 100 PERCENT FSH FAILED NDT INSPECTION. REPAIRED IAW EC/TC REO 601R-53-61-1230.
